Taste loss effect of Amoxicillin

We have 760 consumer reports for Amoxicillin. Taste loss effect occurred in 1%.

Patients statistics on Taste loss side effect for Amoxicillin

Female
Male

Average weight in Lbs
144.88
176.37

Average height in Ft
5′ 5″
5′ 8″

Average age
57
36

Amoxicillin Circle Diagram 8 consumers of 760 reported about Taste loss

  1. Elisa T. Carroll says:
    3.5 rating

    Amoxicillin for Flu

    After taking the second tablet Amoxicillin ratiopharm 1000 mg in March 2012 abrupt loss of the sense of smell and taste – total anosmia. Treatment with cortisone (1 week), smell and taste partial improvement. After 3 months suddenly occurring parosmia, which continues until today (September 2012). Strong impairment due to disgusting accompanying odor. (ENT and neurological examination o.B.)

    Side effects: Smell loss; Taste loss
  2. Patrick M. Satterfield says:
    3.5 rating

    Amoxicillin for Sinusitis

    Drug Clavamox 200; Active ingredient amoxicillin + clavulonic acid drug ampicillin 1g i.v. -] First intake wg. Sinusitis After the 3rd day of administration:.) Gastrointestinal bleeding (tarry stools), in front of it yellow discolored, soft stool. .) Red, punctate rash on thighs and legs. .) Back pain.) Cardiac arrhythmia and respiratory problems.) Dizziness, drowsiness and blurred vision Slow dissipation of side effects after about 1.5 months -] Second ingestion wg. Wisdom tooth extraction (twilight sleep, administration intravenously, without my knowledge and without my consent). All the above-mentioned side effects to a greater extent.) Increase in transaminases after one month.) In the first two weeks, hallucinations and confusion.) Antibiotic-associated colitis.) Partial Loss of the sense of smell and taste Very slow lessening of the side effects, after four months not yet Complaints free.

  3. Esther K. Rasmussen says:
    5.0 rating

    Amoxicillin for Otitis

    The drug was prescribed to me after previously taking another antibiotic against a (virally caused, as it turns out) otitis media. Already on the 2nd day I felt extremely exhausted, drowsy, always drowsy, getting tachycardia and circulatory problems, sweats. In the days that followed constipation, nightmares, hallucinations, emotional disorders. 2 days after stopping my tongue went black and was covered by a dry fur, I had taste sensation there for days no longer … This ‘fur’ broke in the following days bit by bit, usually when brushing teeth. Underneath the tongue was fire-red and burned violently for a few days, v. while eating and drinking. When that was over, a very itchy fungus on my skin and in the genital / vaginal area was preparing, and I generally felt powerless and simply sick and unwell, often suffering from diarrhea. Only after 3 months of unsuccessful treatment of these consequences I got it slowly but successfully solved by a temporary nutritional change. Until then I only had to take antibiotics twice in my life, all without problems. But today antibiotics are prescribed prematurely and often ‘prophylactically’ and also from lack of fertility or lack of knowledge of the doctor. And then as broad as possible – without determining pathogens. And above all: without education about side effects / consequences or what you can then do against them. How should one know it? Very negligent … P.S. viral and bacterial middle ears are very easy to distinguish at a glance of the doctor (if he knows …)